MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 200-02-35 three peg patella 35mm.(b)(6), 02-010-04-0340 logic cr femoral por, right, sz 4.(b)(6), 02-012-45-4040 lgc tibial fit tray cem sz 4f / 4t.These devices are used for treatment not diagnosis.There is no other information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documents that a patient is having right knee pain and swelling.The 67-year-old male patient had an initial right tka on (b)(6) 2018.The patient was revised on (b)(6) 2024, approximately 5 years, 3 months after implant; the insert and patella were exchanged due to wear/pitting.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition.Photos were provided.Unable to obtain x-rays.Product not returning - disposed at the hospital.The patient was last known to be in stable condition.There is no other patient demographic or medical history available.No other information is available.
 
Additional Manufacturer Narrative
H11.Additional manufacturer narrative- additional information added/ b7.Bilateral knee replacements.H6.Health effect code.H3.Investigation results-the revised components were not returned to exactech for evaluation and no radiographs were provided.Images were provided.The revised tibial insert shows minimal signs of wear.There are no obvious signs of delamination or oxidative wear in the provided images.Minor pitting/scratching is on the lateral articular surface.The design of the optetrak family of devices has been in the field since 1997 (logic 2010).Exactech complaint history from 01/01/2008 ¿ 04/01/2024 was reviewed for revisions of tibial inserts due to prosthesis wear.(b)(4).This is considered ¿very low¿.Therefore, this does not appear to be design-related.A review of the risk management documents was conducted to ensure the risk was included and the occurrence is below the threshold.The revision reported was likely the result of presumed prosthesis wear.However, images of the revised components do not show signs of excessive prosthesis wear inconsistent with being implanted.

Brand Name
LOGIC CR TIB INSERT SLOPE+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19039607
Report Number1038671-2024-00738
Device Sequence Number17952571
Product Code JWH
UDI-Device Identifier10885862174482
UDI-Public10885862174482
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K11140
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Catalogue Number02-012-48-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight77 KG